# SDR SIMA20180303001

- Difficulty date: March 3, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 33,999 hours, 31,369 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14530036001
- Condition: Gouged
- Location: Frm 60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 60 PREVIOUS REPAIR AT STRINGER 4L - 5L IS GOUGED.  REMOVED AND REPLACED THE FRAME REPAIR REINFORCEMENT IAW SRM 53-00-04, FIG. 206, AND SRM 51-40-02.
